# SDR SWIA200414091

- Difficulty date: November 11, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 5,976 hours, 5,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  RELAMPED EXTERIOR EMERGENCY EXIT DOOR LIGHT IAW CRJ MM 33-51-21.  OPERATIONAL CHECK GOOD.
